# SDR AALA20060259

- Difficulty date: April 27, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N255AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49287
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FLOOR LEVEL EMERGENCY LIGHT OPPOSITE FIRST CLASS LAVATORY INOPERATIVE.  REPAIRED BROKEN WIRE FOR FLOOR LEVEL EMERGENCY LIGHT OPPOSITE FIRST CLASS LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
